| Catalog Number |
190-000 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.Single use: device discarded.
Event or Problem Description
The customer reported a false negative result with the id now covid-19 assay performed on (b)(6) 2022 using a nasal swab.Confirmation testing was performed on (b)(6) 2022 (platform: diasorin) was performed on a nasopharyngeal swab in viral transport media and generated a positive result.The customer stated that no further information is available.
Additional Manufacturer Narrative
E1: email, phone number.H4: device mfg date.H6: type of investigation (b18).Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 1084938 with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 190-000 / lot 1084938, test base part number 190-430 / lot 1084938.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 1084938 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue as the logfiles were not provided.Based on the above summary, the investigation is deemed complete.Abbott diagnostics scarborough will continue to monitor and trend for this reported issue.Na h3 other text : single use: device discarded.
Event or Problem Description
The customer reported a false negative result with the id now covid-19 assay performed on (b)(6) 2022 using a nasal swab.Confirmation testing was performed on (b)(6) 2022 platform: (b)(6) was performed on a nasopharyngeal swab in viral transport media and generated a positive result.The customer stated that no further information is available.